MathSciNet Relay Station
MathSciNet bibliographic data
MR720094 57R50 (57Q25)
Dwyer, William G.; Szczarba, Robert H. On the homotopy type of diffeomorphism groups. Illinois J. Math. 27 (1983), no. 4, 578–596.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement